# SDR SWAA2017091816413

- Difficulty date: September 15, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 19,294 hours, 8,206 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 113A4500
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 5 SPOILER DELAMINATED.  REPAIRED SPOILER PER SRM.
